Existence of Solutions of Linear Vector Semi-Infinite Optimization Problems
Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 390
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1990_4_3-4_a16,
author = {Maxim Iv. Todorov},
title = {Existence of {Solutions} of {Linear} {Vector} {Semi-Infinite} {Optimization} {Problems}},
journal = {Mathematica balkanica},
pages = {390},
year = {1990},
volume = {4},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a16/}
}
Maxim Iv. Todorov. Existence of Solutions of Linear Vector Semi-Infinite Optimization Problems. Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 390. http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a16/